# SDR ASAA0540130

- Difficulty date: February 11, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 19,834 hours, 10,879 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6551629U501
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FWD GALLEY DOOR CUTOUT FWD SIDE SEAL DEPRESSOR CRACKED ABOVE UPPER HINGE CUTOUT.  REMOVED AND REPLACED.  (K)
